MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SureTek?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION SureTek?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-4600-C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 01/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced erosion at the burr hole cover, of the deep brain stimulation (dbs) system, left scalp site completely exposing the burr hole cover.The patient underwent a procedure in which all the devices were explanted, to reduce the risk of infection, with a flap revision closure of the site.The physician could not confirm whether the device was the cause of the erosion or whether the patient picked at the site and caused the wound to open.Cultures were taken during the procedure; however, the results of the culture and whether an infection was confirmed were not provided due to facility policy.The patient was prescribed antibiotics and doing well post operatively, with tremors at baseline.The devices will not be returned as they were disposed of by the facility.
 
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model number/catalog number: db-4600-c.Serial number: n/a.Batch/lot number: 30042548.Model/catalog description: suretek burr hole cover kit.Unique identifier (udi) # (b)(4) model number/catalog number: db-2202-45.Serial number: (b)(6) batch/lot number: 7103287 and 7097288.Model/catalog description: dbs directional lead sterile kit 45cm.Unique identifier (udi) # (b)(4) model number/catalog number: db-1200-s.Serial number: (b)(6) batch/lot number: 740452.Model/catalog description: vercis gevia implantable pulse generator kit.Unique identifier (udi) #(b)(4) model number/catalog number: nm-3138-55.Serial number: (b)(6) batch/lot number: 7097045; 7060335 and 7113434.Model/catalog description: 55cm 8 contact extension.Unique identifier (udi) #(b)(4) model number/catalog number: sc-4401.Serial number: n/a.Batch/lot number: 27206554.Model/catalog description: precision spectra ipg port plug.Unique identifier (udi) # (b)(4).

Brand Name
SureTek?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
4100 hamline avenue north
saint paul MN 55112 -579
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
+1(763)292-0920
MDR Report Key50288809
Report Number3006630150-2026-05979
Device Sequence Number13181250
Product Code PJS
UDI-Device Identifier08714729820802
UDI-Public(01)08714729820802(17)250327(10)31230145
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/26/2025
Device Model NumberDB-4600-C
Device Catalogue NumberDB-4600-C
Device Lot Number31230145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/17/2026
Date Device Manufactured03/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale